Doctor insights on:
Skin Rashes From Alcohol
Not sure what you: Are experiencing. Jaundice? Dermatitis from using hand sanitizer? Dry skin? Hives? If you can provide a little more detail about what the rash looks like and why you link it to alcohol, that would really be helpful information. In the absence of that information the best suggestion I can offer is to see your primary MD or consider an urgent care visit so someone can examine you. Best wishes! ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
I have itchy skin on back of calves. They appear to look like rashes and turn to scabs don't go away. They get worse when i drink alcohol or shave.?
Can impede healing: Best thing to do after the initial disinfection with soap or alcohol is to apply petroleum ointment (plain vaseline) at least twice daily until the skin has re-epithelized (about 5-7days). Hydrogen peroxide can be harmful to the healing skin, antibiotic ointments increase the risk of allergic contact dermatitis, alcohol can dry out the wound resulting in a scab which can also slow down healing. ...Read more
Is it possible to consume alcohol when you are prescribed a steroid, ic methylprednisolone for a skin rash? What are the side affects of consuming alcohol while you are on this steroid? What would happen if you do consume alcohol while on this steroid?
Nothing: I always wonder what someone means when they say 'consuming alcohol.' if we are talking one or two social drinks a few times a week, then the answer is nothing. If we are talking about getting drunk every day, every other day, then it is not good for you or your skin. There are no specific interactions between beverage alcohol and steroids used on the skin. ...Read moreSee 1 more doctor answer
Does Lamisil (terbinafine) create rashes on body? i have been taking it after I came back from ecuador. I also take seroquel and sometimes alcohol
Rash: It would be rash to try and diagnose a cutaneous eruption without seeing it. Yours sounds like it may either be a contact dermatitis or an allergic reaction, but there are several diseases endemic to South America which can produce lesions of this nature. Would strongly suggest that you find an infectious diseases expert to see you. Bring along a full list of all sites of travel, contacts, animals ...Read more
Yes: as long as the ingredient in the cream that you reacted to wasn't alcohol. Remember that alcohol causes flushing of the skin, which could make your rash itch more temporarily. Never drink to excess, and don't mix alcohol with the antihistamines that are commonly used to treat allergic reactions. Hope this helps! ...Read more